# SDR CA030703004

- Difficulty date: June 24, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 518 hours
- Engine: Allsn AE3007C
- System (JASC): 5697 · Window System Wiring
- Part: Wire Harness
- Part number: PQ020JE004
- Condition: Shorted
- Location: Rt Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN)  RT WINDSHIELD HEAT INOPERATIVE ON ENGINE INDICIATING AND CREW ALERT SYSTEM POPPED. SB HK062 AC POWER TO RT WINDSHIELD. WIRE BUNDLE PQ020 AND JE004 TOUCHING AND HEAT SHRINK FAILURE CAUSING SB HK 062 TO POP.REPLACED HEAT SHRINK PROBLEM ELIMINATED.
